Alert archive / North Dakota / Frost Advisories in 2014

Frost Advisory 4, NWS Bismarck, ND

September 10, 2014Bottineau County, Pierce County, Rolette County, North Dakota

NWS Bismarck, ND issued this frost advisory at Sep 10, 2014, 2:54 PM CDT for Bottineau County, Pierce County, Rolette County, North Dakota. It took effect at Sep 11, 2014, 4:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 10, 2014, 2:54 PM CDT (19:54 UTC)
In effect from
Sep 11, 2014, 4:00 AM CDT
Expired
Sep 11, 2014, 3:21 AM CDT
In force
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Pierce County, ND, Rolette County, ND

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.9 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2014-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2014-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WWUS73 KBIS 101954
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
254 PM CDT WED SEP 10 2014

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY...

.THE COMBINATION OF DECREASING WINDS AND CLEARING SKIES WILL ALLOW
FOR TEMPERATURES TO FALL TO AROUND 34 DEGREES. THIS WILL ALLOW AREAS
OF FROST TO DEVELOP DURING THE EARLY THURSDAY MORNING HOURS.

NDZ004-005-013-110400-
/O.NEW.KBIS.FR.Y.0004.140911T0900Z-140911T1400Z/
BOTTINEAU-ROLETTE-PIERCE-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...RUGBY
254 PM CDT WED SEP 10 2014

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY. 

* TEMPERATURE...34 DEGREES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FARMERS AND
GARDENERS...PLEASE TAKE NOTE...AND PREPARE ACCORDINGLY.

&&

$$

TM
5 follow-up statements
977 
WWUS73 KBIS 102349
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
649 PM CDT WED SEP 10 2014

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY...

.THE COMBINATION OF DECREASING WINDS AND A CLEARING SKY WILL 
PRODUCE LOW TEMPERATURES AROUND 34 DEGREES...RESULTING IN AREAS OF
FROST EARLY THURSDAY MORNING.

NDZ004-005-013-110800-
/O.CON.KBIS.FR.Y.0004.140911T0900Z-140911T1400Z/
BOTTINEAU-ROLETTE-PIERCE-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...RUGBY
649 PM CDT WED SEP 10 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
THURSDAY...

* TEMPERATURE...34 DEGREES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FARMERS AND
GARDENERS...PLEASE TAKE NOTE...AND PREPARE ACCORDINGLY.

&&

$$

KS/MM
554 
WWUS73 KBIS 110235
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
935 PM CDT WED SEP 10 2014

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY...

.THE COMBINATION OF LIGHT WINDS AND A PARTLY CLOUDY SKY WILL
PRODUCE LOW TEMPERATURES AROUND 34 DEGREES...RESULTING IN AREAS
OF FROST EARLY THURSDAY MORNING.

NDZ004-005-013-111100-
/O.CON.KBIS.FR.Y.0004.140911T0900Z-140911T1400Z/
BOTTINEAU-ROLETTE-PIERCE-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...RUGBY
935 PM CDT WED SEP 10 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
THURSDAY...

* TEMPERATURE...34 DEGREES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FARMERS AND
GARDENERS...PLEASE TAKE NOTE...AND PREPARE ACCORDINGLY.

&&

$$

KS/MM
994 
WWUS73 KBIS 110259
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
959 PM CDT WED SEP 10 2014

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY...

.THE COMBINATION OF LIGHT WINDS AND A PARTLY CLOUDY SKY WILL
PRODUCE LOW TEMPERATURES AROUND 34 DEGREES. THIS WILL RESULT IN 
AREAS OF FROST EARLY THURSDAY MORNING IN PLACES LIKE LANSFORD...
BOTTINEAU...BELCOURT...RUGBY AND BALTA.

NDZ004-005-013-111100-
/O.CON.KBIS.FR.Y.0004.140911T0900Z-140911T1400Z/
BOTTINEAU-ROLETTE-PIERCE-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...RUGBY
959 PM CDT WED SEP 10 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
THURSDAY...

* TEMPERATURE...34 DEGREES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FARMERS AND
GARDENERS...PLEASE TAKE NOTE...AND PREPARE ACCORDINGLY.

&&

$$

KS/MM
644 
WWUS73 KBIS 110552
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1252 AM CDT THU SEP 11 2014

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY...

.THE COMBINATION OF LIGHT WINDS AND A PARTLY CLOUDY SKY WILL
PRODUCE LOW TEMPERATURES IN THE MID 30S ACROSS THE TURTLE
MOUNTAINS REGION. THIS WILL RESULT IN AREAS OF FROST EARLY
THURSDAY MORNING IN PLACES LIKE LANSFORD...BOTTINEAU...BELCOURT...
RUGBY AND BALTA.

NDZ004-005-013-111400-
/O.CON.KBIS.FR.Y.0004.140911T0900Z-140911T1400Z/
BOTTINEAU-ROLETTE-PIERCE-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...RUGBY
1252 AM CDT THU SEP 11 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THIS
MORNING...

* TEMPERATURE...34 TO 36 DEGREES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FARMERS AND
GARDENERS...PLEASE TAKE NOTE...AND PREPARE ACCORDINGLY.

&&

$$

AYD
497 
WWUS73 KBIS 110821
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
321 AM CDT THU SEP 11 2014

...FREEZING TEMPERATURES ARE EXPECTED ACROSS MOST OF WESTERN AND
CENTRAL NORTH DAKOTA FRIDAY MORNING...

.SKIES ARE EXPECTED TO CLEAR FROM NORTH TO SOUTH LATE THIS
AFTERNOON AND THROUGH THE EVENING. THIS WILL ALLOW TEMPERATURES TO
FALL INTO THE UPPER 20S AND LOWER 30S ACROSS MOST OF WESTERN AND
CENTRAL NORTH DAKOTA FRIDAY MORNING. THIS INCLUDES BOWMAN AND
HETTINGER...DICKINSON...WILLISTON...MINOT...RUGBY...GARRISON...HAZEN...
BISMARCK AND SURROUNDING AREAS. PRECAUTIONS SHOULD BE TAKEN TO
PROTECT SENSITIVE VEGETATION...AS WELL AS WATER LINES WHICH MAY
FREEZE. 

CLOUD COVER MAY LINGER LONG ENOUGH ACROSS THE JAMES RIVER VALLEY
AND FAR SOUTH CENTRAL NORTH DAKOTA TO ALLOW TEMPERATURES TO REMAIN
ABOVE FREEZING. HOWEVER...FROST MAY BE POSSIBLE FOR LOCATIONS SUCH
AS FORT YATES...LINTON...JAMESTOWN...WISHEK AND ASHLEY FRIDAY
MORNING.

NDZ004-005-013-111630-
/O.CAN.KBIS.FR.Y.0004.140911T0900Z-140911T1400Z/
/O.NEW.KBIS.FZ.W.0004.140912T0600Z-140912T1500Z/
BOTTINEAU-ROLETTE-PIERCE-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...RUGBY
321 AM CDT THU SEP 11 2014

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY. THE
FROST ADVISORY HAS BEEN CANCELLED. 

* TEMPERATURE...28 TO 31 DEGREES.

* IMPACTS...SENSITIVE VEGETATION LEFT UNPROTECTED WILL BE KILLED.
  EXPOSED WATER LINES MAY FREEZE...AND POSSIBLY BECOME DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NDZ001>003-009>012-017>022-031>035-040>044-111630-
/O.NEW.KBIS.FZ.W.0004.140912T0600Z-140912T1500Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-MCKENZIE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-
MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
WILLISTON...NEW TOWN...MINOT...TOWNER...WATFORD CITY...KILLDEER...
BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN...
BOWMAN...HETTINGER
321 AM CDT THU SEP 11 2014 /221 AM MDT THU SEP 11 2014/

...FREEZE WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM
CDT /9 AM MDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO
10 AM CDT /9 AM MDT/ FRIDAY. 

* TEMPERATURES... MORNING LOWS 26 TO 31 FRIDAY MORNING. 

* IMPACTS...SENSITIVE VEGETATION LEFT UNPROTECTED WILL BE KILLED.
  EXPOSED WATER LINES MAY FREEZE...AND POSSIBLY BECOME DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

AYD

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at Sep 10, 11:57 AM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Sep 10, 11:57 AM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1157 AM CDT WED SEP 10 2014

.UPDATE...
ISSUED AT 1157 AM CDT WED SEP 10 2014

NO MAJOR CHANGES WERE MADE TO THE ONGOING FORECAST.

THE MAIN CHALLENGE WILL BE DETERMINING TEMPERATURES TONIGHT AND
THE POTENTIAL FOR FROST. EVEN THOUGH WINDS WILL BE
LIGHTER...MODELS CONTINUE TO PROG A DEEP LAYER MID-LEVEL CLOUD
DECK TO PERSIST OVER WESTERN AND CENTRAL NORTH DAKOTA AHEAD OF A
SHORTWAVE ROTATING SOUTH INTO MONTANA. THESE CLOUDS SHOULD PREVENT
TEMPERATURES FROM FALLING TO MUCH OVERNIGHT. WILL DECIDE IF A
FROST ADVISORY IS WARRANTED FOR TONIGHT BY THE AFTERNOON PACKAGE
ISSUANCE.

UPDATE ISSUED AT 954 AM CDT WED SEP 10 2014

UPDATED THE FORECAST TO INCREASE POPS OVER THE JAMES RIVER VALLEY
FOR THE NEXT FEW HOURS BASED ON CURRENT RADAR OBS/TRENDS. ALSO
LOWERED FORECAST AFTERNOON HIGHS SOUTHWEST TO THE LOW 40S BASED ON
EXPECTED CLOUD COVER/PRECIP. OTHERWISE...THE REMAINING FORECAST
ELEMENTS ARE IN GOOD SHAPE. THE UPDATED PRODUCTS HAVE BEEN SENT.

UPDATE ISSUED AT 652 AM CDT WED SEP 10 2014

WEAK SHORTWAVE TRACKING ACROSS NORTH DAKOTA IS PRODUCING ISOLATED
TO SCATTERED SHOWERS FROM SOUTH CENTRAL INTO THE NORTHEAST PORTION
OF THE STATE. LATEST MESO-SCALE MODELS SHOW THIS PRECIPITATION
HAVING A HARD TIME MAKING IT INTO EASTERN NORTH DAKOTA. HOWEVER...
WE DID BUMP UP POPS A BIT THIS MORNING FROM THE SOUTH CENTRAL INTO
THE JAMES RIVER VALLEY. BEHIND THIS...THERE IS A BREAK IN THE
PRECIPITATION ACROSS WESTERN NORTH DAKOTA...THUS LOWERED POPS HERE
UNTIL LATE MORNING WHEN THE STRONG 300MB JET IS EXPECTED TO BRING
INCREASING RETURNS INTO WESTERN NORTH DAKOTA.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 348 AM CDT WED SEP 10 2014

ALTHOUGH A COOL SURFACE HIGH CONTINUES TO NUDGE SOUTH INTO THE
REGION...SOUTHWEST FLOW ALOFT ALONG WITH A WEAK SHORTWAVE TROUGH
MOVING IN THE MID LEVEL FLOW WAS SPREADING LIGHT RAIN ACROSS SOUTH
CENTRAL NORTH DAKOTA. KEPT LIKELY POPS IN THROUGH SUNRISE TODAY FOR
THIS. MODELS NOT RESOLVING THIS FEATURE VERY WELL AND RELYING ON
RADAR AND SATELLITE INFO TO DEFINE THE BEST POP AREA THROUGH 12Z
(7AM CDT). BELIEVE THIS FEATURE WILL DIMINISH AS IT ENTERS THE JAMES
RIVER VALLEY BUT A BIT OF UNCERTAINTY HERE.

WATER VAPOR IMAGERY CLEARLY SHOWS THE NEXT SHORTWAVE TROUGH UPSTREAM
IN WESTERN CANADA AND THE ECMWF DEPICTS AN H300 JET AROUND 120 KTS
MOVING SOUTH THROUGH BRITISH COLUMBIA. BOTH THE GFS AND ECMWF
RESOLVE THIS WELL INITIALLY AND TRACK THE EXIT REGION OF THE JET
INTO SOUTHEAST MONTANA BY 18Z/1 PM CDT TODAY. THIS PATH WILL PRETTY
MUCH SUPPORT A CHANCE OF RAIN ACROSS THE SOUTHWEST THROUGH TODAY.
HOWEVER THE GFS TAKES THE SHORTWAVE/JET FURTHER SOUTH TONIGHT WITH
THE ECMWF FAR ENOUGH NORTH FOR PRECIPITATION TO CONTINUE ACROSS THE
SOUTHWEST TONIGHT. WILL TAKE AN AVERAGE AND KEEP A CHANCE IN FOR
TONIGHT SOUTHWEST. WITH H850 TEMPS CLOSE TO -3 ALONG WITH EFFECTS OF
HIGHER ELEVATIONS OF THE SOUTHWEST WILL INTRODUCE SOME LIGHT SNOW
ACCUMULATIONS (LESS THAN A HALF INCH) FAR SOUTHWEST.

CONCERNING FROST...HAVE RESERVATIONS ON ANY FROST FORMING IN THE
ACTIVE PRECIPITATION AREAS. EXPECT SURFACE WET BULB TEMPERATURES TO
REMAIN ABOVE FREEZING IN THE PRECIPITATION AREA SO TRIED TO LIMIT
THE FROST AREA NORTH AND EAST TONIGHT WHERE CONDITIONS WILL BE DRY
AND SCATTERED FROST MAY FORM. WILL LEAVE ANY HEADLINES FOR FROST TO
THE DAY SHIFT.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 348 AM CDT WED SEP 10 2014

A MEAN EASTERN PACIFIC/WESTERN U.S RIDGE AND EASTERN U.S. TROUGH
PATTERN IS EXPECTED TO CONTINUE THROUGH THE LONG TERM PERIOD. MAIN
FORECAST ISSUES IN THE LONG TERM WILL BE FROST/FREEZE HIGHLIGHTS AND
PRECIPITATION PLACEMENT AND TYPE THURSDAY AND FRIDAY MORNINGS.

DETERMINISTIC MODELS HAVE COME INTO A LITTLE BETTER AGREEMENT BUT
THE ECMWF REMAINS THE DEEPEST WITH A SHORTWAVE TROUGH DROPPING
INTO THE NORTHERN ROCKIES/PLAINS AND IS FARTHER NORTH BRINGING
PRECIPITATION INTO WESTERN NORTH DAKOTA. THE TREND OF BOTH THE
ECMWF AND THE REMAINING DETERMINISTIC MODELS IS TO PUT THE FAR
SOUTHWEST IN A FAVORABLE POSITION FOR LIGHT PRECIPITATION LATE IN
THE SHORT TERM PERIOD AND EARLY THURSDAY MORNING. HAVE BUMPED UP
POPS IN THE FAR SOUTHWEST THURSDAY BUT HAVE CUT BACK ON THE AREAL
EXTENT OF PRECIPITATION TO THE NORTH AND EAST. THIS LIMITS THE
MENTION OF ANY PRECIPITATION TO MAINLY THE SOUTHWEST AND FAR SOUTH
CENTRAL. CRITICAL TEMPERATURES ARE LOW ENOUGH THAT SNOW WILL BE A
POSSIBILITY WHEREVER PRECIPITATION FALLS EARLY THURSDAY MORNING.
ESPECIALLY OVER THE HIGHER TERRAIN OF THE FAR SOUTHWEST. THUS
SOME LIGHT ACCUMULATIONS CAN NOT BE RULED OUT IN THE FAR
SOUTHWEST. PRECIPITATION AND CLOUD COVER WILL INHIBIT FROST
DEVELOPMENT IN THE SOUTHWEST...BUT ELSEWHERE FROST WILL BE A
POSSIBILITY. AND EVEN WITH NO FROST IT WOULD BE A GOOD IDEA TO
COVER YOUR GARDEN AND OUTDOOR PLANTS WITH SNOW IN THE FORECAST.

WE WILL SEE ANOTHER COLD MORNING ON FRIDAY AND WILL NEED TO MONITOR
FOR FROST AND/OR FREEZE HIGHLIGHTS ACROSS THE FORECAST AREA. WILL
NOT ISSUE ANY HIGHLIGHTS WITH THIS PACKAGE...BUT HAZARDS WILL BE
COVERED IN THE HAZARDOUS WEATHER OUTLOOK AND SPS. AS WE MOVE PAST
FRIDAY AND INTO NEXT WEEK...NORTHWEST FLOW WILL CONTINUE AND CAN NOT
RULE OUT A ISOLATED SHOWER OVER THE WEEKEND. AT THIS TIME THE
THREAT OF ANYTHING MORE THAN A TRACE AMOUNT APPEARS MINIMAL. DAYTIME
HIGHS ARE EXPECTED TO BE IN THE 60S WITH MORNING LOWS STILL
COOL...IN THE MID 30S TO MID 40S. BY EARLY NEXT WEEK THE MEAN
WESTERN RIDGE MOVES INLAND BRINGING WARMER AND DRIER CONDITIONS TO
THE AREA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1157 AM CDT WED SEP 10 2014

VFR CIGS WILL PREVAIL OVER KISN-KMOT-KBIS-KJMS THROUGH THE TAF
PERIOD. OTHERWISE...MVFR CONDITIONS ARE EXPECTED OVER KDIK THROUGH
THE LATE EVENING HOURS. MVFR CIGS SHOULD IMPROVE TO VFR OVER
SOUTHWESTERN NORTH DAKOTA TONIGHT. SEE INDIVIDUAL KDIK TAF FOR
DETAILS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

UPDATE...TM
SHORT TERM...WAA
LONG TERM...TWH
AVIATION...TM
Hazardous weather outlook, Sep 10, 4:11 AM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
411 AM CDT WED SEP 10 2014

NDZ031>033-040-041-043-044-110915-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
311 AM MDT WED SEP 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

RAIN WILL MIX WITH AND CHANGE TO LIGHT SNOW TONIGHT. OVERNIGHT LOWS
WILL BE IN THE LOWER 30S. ACCUMULATIONS WILL BE LIGHT.

FARMERS AND GARDENERS...PLEASE TAKE NOTE...AND PREPARE ACCORDINGLY
FOR THE RISK OF COLD AND SNOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

MORE WIDESPREAD FROST IS FORECAST LATE THURSDAY NIGHT INTO EARLY
FRIDAY MORNING. SOME PLACES COULD HAVE A FREEZE FRIDAY MORNING.

PATCHY FROST IS POSSIBLE SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

NDZ001>005-009>013-017>023-025-034>037-042-045>048-050-051-110915-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
411 AM CDT WED SEP 10 2014 /311 AM MDT WED SEP 10 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

PATCHY FROST WILL BE POSSIBLE TONIGHT.

FARMERS AND GARDENERS...PLEASE TAKE NOTE...AND PREPARE ACCORDINGLY
FOR THE RISK OF FROST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

MORE WIDESPREAD FROST IS FORECAST LATE THURSDAY NIGHT INTO EARLY
FRIDAY MORNING. SOME PLACES COULD HAVE A FREEZE FRIDAY MORNING.

PATCHY FROST IS POSSIBLE SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

WA

Nearby

Frost Advisories in North Dakota, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.